# SDR SWAA2017050813603

- Difficulty date: April 19, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-7
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL CRACKED BETWEEN BS 1016 TO BS 1156, BETWEEN LBL 11 TO RBL 11.  R&R SKIN IAW SRM.
